Theory of Chaos and Control in a Nonlinear-Optical System

Holmes, CA (1994) Theory of Chaos and Control in a Nonlinear-Optical System. Physics Letters a, 190 5-6: 382-386. doi:10.1016/0375-9601(94)90719-6


Author Holmes, CA
Title Theory of Chaos and Control in a Nonlinear-Optical System
Journal name Physics Letters a   Check publisher's open access policy
ISSN 0375-9601
Publication date 1994-08-01
Sub-type Article (original research)
DOI 10.1016/0375-9601(94)90719-6
Volume 190
Issue 5-6
Start page 382
End page 386
Total pages 5
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 06:25:53 EST by System User on behalf of Scholarly Communication and Digitisation Service